Further evidence on the robustness of the Tobit estimator to heteroskedasticity
| Year of publication: |
1981
|
|---|---|
| Authors: | Arabmazar, Abbas ; Schmidt, Peter |
| Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 184861-6. - Vol. 17.1981, 2, p. 253-258
|
| Subject: | Ökonometrik | Schätzung | Schätztheorie | Estimation theory | Heteroskedastizität | Heteroscedasticity |
-
Risk vs upside uncertainty : application of quantile regression in investment analysis
Rehman, Seema, (2023)
-
Endogenous volatility in the foreign exchange market
Bargigli, Leonardo, (2024)
-
Improvized implied volatility function and nonparametric approach to unbiased estimation
Muhammad, Atif Sattar, (2023)
- More ...
-
Further evidence on the robustness of the Tobit estimator to heteroskedasticity
Arabmazar, Abbas, (1981)
-
An Investigation of the Robustness of the Tobit Estimator to Non-Normality.
Arabmazar, Abbas, (1982)
-
An investigation of the robustness of the Tobit estimator to non-normality
Arabmazar, Abbas, (1982)
- More ...